Lancaster EPrints

A multivariate gamma distribution arising from a Markov model.

Warren, D. (1992) A multivariate gamma distribution arising from a Markov model. Stochastic Hydrology and Hydraulics, 6 (3). pp. 183-190. ISSN 1435-151X

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Stochastic Hydrology and Hydraulics
Subjects: Q Science > QA Mathematics
Departments:
ID Code: 19656
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 10:12
Refereed?: Yes
Published?: Published
Last Modified: 13 Jan 2016 11:03
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19656

Actions (login required)

View Item